T Nation

Extreme Dizziness and Bad Memory on Antidepressants

I am 21 years old. When i was 18 i was prescribed antidepressants( mirtazapin and lanvexin). The problem was that i didnt sleep well and that was the biggest mistake to go to to this doctor who didnt stop increasing my dose and at the time i was 19 i was taking 60mg mirtazapine and 300mg lanvexin. I was sleeping the same as when the doses were much lower.

After the first pill that i took the next day in the morning i fainted. At 20 years old i gradually stopped them. I didnt feel better using them only worse and when i stopped them noting became better. I was feeling dizzy, couldnt concentrate, very bad memmory and others. Know year after i stopped them i feel the same but the dizziness is worse i am walking and the world is like spinning. I started trt 5 weeks ago 2√ó65 test E because i didnt know that else to do and dont feel any improovements i cant drive a car or do nearly anything. I dont have vitamin B12 def. Please help me! I feel like i have very low blood pressure but i dont have.

Can you share blood labs?

Height weight?
Does your d work?

You need to see an MD psychiatrist, -your brain chemistry is messed up. TRT is neither here nor there

186sm, 86kg, i had below normal estradiol when i was on drugs and after stopping them everything went up and my blood work seems normal but i feel like i am dizzy all the time and cannot concentrate and feel weak.

Psychiatrists here dont understnad very much if i go they will tell me you have depression and will give again antidepressants.

Well consult a foreign doc over the internet -Pay for a consultation on Zoom/all these new apps with a respected guy in the US, GB etc. Easier than ever in this new pandemic culture.
Where are you? …Bulgaria? travel to Russia or Serbia for a weekend -you’re going to have to use some initiative

No one here is qualified to help you, you need a medical professional and a knowledgable one at that.

‚Äėsurvivingantidepressants‚Äô site is also worth looking up and reading. But do nothing without checking with a doc first.

2 Likes

Yes i am from bulgaria, but arent they going to worsen the problem?

I have used Mirtazapin 60mg and Lanvexin300mg for two years